# SDR UALA2012031501711

- Difficulty date: March 12, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 60,106 hours, 22,399 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Rub Strip
- Part number: D5211086920200
- Condition: Debonded
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE IS A SQUEAL AT DOOR 2R INFLIGHT.  FOUND UPPER COVER PLATE RUB DIS-BONDED.  REMOVED TEFLON AND ACCOMPLISHED INTERIM REPAIR.  REPLACED RUBSTRIPS AS REQUIRED.
